# SDR CALA2024102102684

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,004 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7-14 EMERGENCY LIGHTS DO NOT COME ON DURING TEST. SUPPO RT TASK NSA EMX N/R 00215. DISPLACED AIR GRILL AT EEPL BATTERY CHARGER M1676 IAW B737-800 AMM 21-23-03. DURING TROUBLESHOOTING FOUND BATTERY AT CHARGER M1676 TO BE WEAK AND WILL NOT CHARGE IAW B737-800 WDM 33-51-11. REMOVED BATTERY P/N AD-D717-01-100 S/N 179283 AT CHARGER M1676. IAW B737-800 AMM 33-51-06. INSTALLED SERVICEABLE BATTERY PACK P/N AD-D717-01-100 S/N 517555 AT CHARGER M1676,PERFORMED EMERGEN CY LIGHTS OPERATIONAL TEST IAW B737-800 AMM 33-51-00-710-801. TEST PASSED.REINSTALLED AIR GRILL FWD OF FWD LEFTHAND OVERWING EMERGENCY EXIT IAW B737-800 AMM 21-23-03-400-802. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00215.
